Abstract:
In this paper, we obtain the existence and uniqueness of periodic solutions for a nonlinear fourth-order differential equation utilizing an explicit Green’s function and fixed point index theorem combining with an operator spectral theorem. We discuss an iteration method for constant coefficient nonlinear differential equations and establish a theorem on the existence of positive solutions for fourth-order boundary value problem with variable parameter. Finally, we give an example to illustrate our results.
Citation:
N. Bouteraa, S. Benaicha, “Positive periodic solutions for a class of fourth-order nonlinear differential equations”, Sib. Zh. Vychisl. Mat., 22:1 (2019), 1–14; Num. Anal. Appl., 12:1 (2019), 1–14
This publication is cited in the following 7 articles:
Noureddine Bouteraa, Habib Djourdem, Nonlinear Systems - Recent Developments and Advances, 2023
Noureddine Bouteraa, Habib Djourdem, Boundary Layer Flows - Modelling, Computation, and Applications of Laminar, Turbulent Incompressible and Compressible Flows, 2023
Feng Li, Aruna K. K., “Numerical Analysis of Two Kinds of Nonlinear Differential Equations Based on Computer Energy Simulation”, Wireless Communications and Mobile Computing, 2022 (2022), 1
Noureddine Bouteraa, “Positive periodic solutions of delay differential system at resonance”, Filomat, 36:10 (2022), 3433
N. Bouteraa, S. Benaicha, “Existence results for second-order nonlinear differential inclusion with nonlocal boundary conditions”, Num. Anal. Appl., 14:1 (2021), 30–39
Noureddine BOUTERAA, Slimane BENAİCHA, Habib DJOURDEM, “Positive Solutions for Systems of Fourth Order Two-Point Boundary Value Problems with Parameter”, Journal of Mathematical Sciences and Modelling, 2:1 (2019), 30